# SDR 05FDEA00964

- Difficulty date: April 11, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 727-200
- Aircraft serial: 22037
- Aircraft time: 44,410 hours, 27,023 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Bushing
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHINGS LOOSE ON UPPER CLEVIS FOR THE PCU ROD END.  REPAIRED UPPER RUDDER CLEVIS BUSHINGS FOR THE PCU RODEND IAW FED EX EA 7-5530- 86276.
